Journal of Quantum Information Science

Vol.3 No.1(2013), Paper ID 29283, 4 pages

DOI:10.4236/jqis.2013.31002

 

Re-Formulation of Mean King’s Problem Using Shannon’s Entropy

 

Masakazu Yoshida, Hideki Imai

 

Graduate School of Science and Engineering, Chuo University, Tokyo, Japan
Graduate School of Science and Engineering, Chuo University, Tokyo, Japan

 

Copyright © 2013 Masakazu Yoshida, Hideki Imai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Yoshida and H. Imai, "Re-Formulation of Mean King’s Problem Using Shannon’s Entropy," Journal of Quantum Information Science, Vol. 3 No. 1, 2013, pp. 6-9. doi: 10.4236/jqis.2013.31002.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.